# SDR SIMA952112

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114SB
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 9302631001
- Condition: Failed
- Location: Hyd Manifold
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3888 - AIRCRAFT LOST HYDRAULIC PRESSURE AFTER LANDING.  REMOVED AND INSPECTED SUPPLY MANIFOLD PRESSURE LINE SYSTEM.  GROUND CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
